Facebook Instagram Twitter RSS Feed Back to top

On the set $B**1$ in the space $B1$ of functions

In: Tatra Mountains Mathematical Publications, vol. 19, no. 2
Helena Pawlak
Detaily:
Rok, strany: 2000, 263 - 271
O článku:
Let $DB1**$ be a family of all Darboux functions $f$ such that $fupharpoonleft Df$ is a continuous function (where $Df$ denotes the set of all discontinuity points of $f$). In this paper we shall present theorems describing properties of the set $DB1**$ in the space of functions $DB1$ (with the metric of the uniform convergence).
Ako citovať:
ISO 690:
Pawlak, H. 2000. On the set $B**1$ in the space $B1$ of functions. In Tatra Mountains Mathematical Publications, vol. 19, no.2, pp. 263-271. 1210-3195.

APA:
Pawlak, H. (2000). On the set $B**1$ in the space $B1$ of functions. Tatra Mountains Mathematical Publications, 19(2), 263-271. 1210-3195.